Eine arithmetische Eigenschaft der summierbaren Funktionen.

А.Я. Хинчин

Matematiceskij sbornik

  • Volume: 41, Issue: 1, page 11-13
  • ISSN: 0368-8666

How to cite


Хинчин, А.Я.. "Eine arithmetische Eigenschaft der summierbaren Funktionen.." Matematiceskij sbornik 41.1 11-13. <http://eudml.org/doc/64704>.

author = {Хинчин, А.Я.},
journal = {Matematiceskij sbornik},
keywords = {set theory, real functions},
language = {ger},
number = {1},
pages = {11-13},
publisher = {Tipogr. Lissnera i Sobko},
title = {Eine arithmetische Eigenschaft der summierbaren Funktionen.},
url = {http://eudml.org/doc/64704},
volume = {41},

AU - Хинчин, А.Я.
TI - Eine arithmetische Eigenschaft der summierbaren Funktionen.
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 41
IS - 1
SP - 11
EP - 13
LA - ger
KW - set theory, real functions
UR - http://eudml.org/doc/64704
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.